Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
182 Doctors are Online

Hypothyroidism

i have found 1 wk back that i m having hypothyroidism.the TFT report is T3-14.90mg/dl,T4-1.0uq/dl,TSH more than 150.i consulted one Dr.He adviced me to take tab.thyronorm 125mqs.after that me having nausea & vomitting.what are the consequences of this disease&dietary pattern?
Asked On : Sat, 29 Jan 2011
Answers:  3 Views:  710
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics
Homeopath 's  Response
hello .. it u start taling homeopathic medicines it will be easier to get healed completely of thyroid.. n u will not require thyronorm tablet anymore..
consult a homeopath..
godbless..
drvigsclinic@gmail.com
Answered: Wed, 23 Feb 2011
I find this answer helpful
Endocrinologist Dr. V. Kumaravel's  Response
Hi: welcome to healthcare magic. Your TSH of 150 denotes you have primary hypothyroidism and the treatment is thyroxine. Generally it is very safe and it does not cause nausea or vomiting. If still you feel it is due to tablets, start with low dose and gradually uptitrate the dose. You have to maintain the TSH between 1 to 4, to say it is cure. For further contacts log on to www.alphahrc.com
Answered: Sat, 29 Jan 2011
I find this answer helpful
OBGYN Dr. Rhea Chanda's  Response
Hypothyroidism is a hormone problem caused due to under production of thyroid hormones.There is no specific diet pattern.This may cause some menstrual irregularities,weight gain,temperature intolerance etc. Continue with the medication you have been given.Nausea,vomitting may be a side effect sometimes.Medications may help with that.It will take a few weeks to get used to the drugs.You need to get your thyroid levels checked every 3 months so that the dose can be adjusted.
Answered: Sat, 29 Jan 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

Related questions you may be interested in

 

Loading Online Doctors....
©2014 Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions